# SDR SWAA2022011251074

- Difficulty date: December 7, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 46,433 hours, 31,343 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HOR. STAB INSPAR RIB NO. 4 AT STAB STA 120.30 STIFFENER NO. 4 CRACKED ; / [01] CUT AND REMOVED THE DAMAGED FROM THE VERTICAL STIFFNER #4 AT R/H HORIZONTAL STABILIZER INSPAR RIB #4 REF SRM 55-10-09-2R-4[15] REPAIRED R/H HORIZONTAL STAB. MACHINED INSPAR RIB#4 STIFFENER#4 PER REF B737-700 SRM 55-10-09-2R-4.; [16] VERIFIED COMPLETION OF R/H HORIZONTAL STAB. MACHINED INSPAR RIB#4 STIFFENER#4 REPAIR PER REF B737-700 SRM 55-10-09-2R-4.
